I will take dose 5 of Amnesteem tonight - I know I'm still in the very beginning stages, but here's how I feel:
1. My eyes are dry and red
2. My skin is peeling in some spots on my face
That's it so far. As far as my skin goes, I had a few spots - one on the chin, one on the cheek and one on the forehead. They have mostly dried out, although the cheek spot looks like it's deciding wether to retaliate or just go away. My back is pretty dried out as well.
At this point, my biggest fears are this:
1. My acne will get worse in the next 1-2 months before getting better as is known to happen on Accutane
2. Hair loss
3. Mood swings and depression
Speaking to #1 - I am just so READY for my skin to be better now, because it took me like 5 months to get on Accutane. I had my first blood test the first week of January, and started the meds March 29. I stared birth control in November to prepare for the Jan blood test. I had to take a lot of time off work for face stuff, and then I was unemployed for 2 months (just started a new job yesterday), but I spend a chuck of my time unemployed doing stuff for Accutane: getting blood tests, dermatologist appointments, calling my dermatologist to clear up confusion re the process - I think I spoke to them about 20 times on the phone. I found the process of getting on the drug so frustrating and invasive.
I'm also going to try to eat less sugar and processed foods while I'm on Amnesteem - I want to make a sustainable change, so I'm going to change things slowly and not diet. I know myself - if I say no coffee, yeah, that's not going to happen. My goal for this week: drink more water and less soda/coffee, and do 20-30 minutes of exercise a day.